Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Concussions after trauma, sores from Poisonoak, on prednisone, numbness in the tongue. Due to concussion or a side effect of prednizone?

I rolled my car three weeks ago down a thirty foot hill slope..did this avoiding a deer. I blacked out for a while but when I came to managed to crawl out of the broken window.I think i fell headfirst into poison oak but have no recall other than my face being covered with earth.I managed to crawl up the embankment to the road and to stumble home-300yds. since then I have had an MRI showing no internal bleeding just severe concussion .After 10 days my body came out in sores from Poison Oak.The Doctor at ER gave me 60mcg prednizone going down to 20 over 7 days.Altho parts were better I was still comingout in fresh patches .the doc again prescribed 60 pred.Yesterday I started to get a numbness in my tongue.Today it is completely numb.The pressure headache from the prednizone at back of my head still sore. Is the numbness from concussion or a side effect of prednizone?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
The numbness in the tongue can be due concussion it can not be due to prednisone. As the nerve of tongue must have been compressed due to concussion.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor